# SDR UALA2011030801140

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 77,187 hours, 12,441 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Damaged
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VHF ANTENNA HAS EVIDENCE OF LIGHTNING STRIKE.  DAMAGED MARKED WITH TAPE.  HARDWARE, GEL GASKET AND SEALANTS PLANESIDE.  COMPLETED REPLACEMENT OF RT VHF ANTENNA.  OP TEST PASS.
